# SDR AALA20040343

- Difficulty date: March 13, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N1413A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11376
- System (JASC): 3397 · Light System Wiring
- Part: Module
- Part number: P4010051129
- Part serial: 9415
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP  FRONT EMERGENCY FLOOR ESCAPE PATH LIGHTING INOPERATIVE.  REPLACED BATTERY PACK/MODULE FOR FRONT EMERGENCY FLOOR ESCAPE PATH LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
